# SDR SIMA20221004001

- Difficulty date: October 4, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 15,535 hours, 15,615 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: 17039028402
- Condition: Corroded
- Location: Rh Inbd Flap
- Component: Fitting, Emb, EMBRAER
- Component part number: 17039010418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP RIB IS CORRODED AT LOWER INBD AND OTBD FWD ENDS INSIDE PANELS 661BB AND 661CB. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED RH INBD FLAP IAW EMB 170 AMM 27-51-06
